# SDR DALA2021032301677

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Filter Housing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CRAKED AND BENT FILTER HOUSING SUPPORT AT AIR DISTRIBUTION BAY LH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 1085: HOUSING SUPPORT AT AIR DISTRIBUTION BAY LH SIDE WAS REPAIRED PER B757-300 SRM. (1760517)
